Volume 6 Issue 3
Apr.  2017
Article Contents

Ke Xiao, Shang-Bo Zhou, Wei-Wei Zhang. Numerical Solution for Fractional-Order Differential Systems with Time-Domain and Frequency-Domain Methods[J]. Journal of Electronic Science and Technology, 2008, 6(3): 294-298.
Citation: Ke Xiao, Shang-Bo Zhou, Wei-Wei Zhang. Numerical Solution for Fractional-Order Differential Systems with Time-Domain and Frequency-Domain Methods[J]. Journal of Electronic Science and Technology, 2008, 6(3): 294-298.

Numerical Solution for Fractional-Order Differential Systems with Time-Domain and Frequency-Domain Methods

Funds:

This work was supported by the Natural Science Foundation of CQ CSTC under Grant No. 2007BB2161.

More Information
  • Author Bio:

    Ke Xiao research interests include nonlinear dynamics, and information security, superpig710@126.com

  • Received Date: 2008-06-10
  • Rev Recd Date: 2008-07-07
  • Publish Date: 2008-09-25

通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Article Metrics

Article views(251) PDF downloads(11) Cited by()

Related
Proportional views

Numerical Solution for Fractional-Order Differential Systems with Time-Domain and Frequency-Domain Methods

Funds:

This work was supported by the Natural Science Foundation of CQ CSTC under Grant No. 2007BB2161.

  • Author Bio:

Abstract: For a general nonlinear fractional-order differential equation, the numerical solution is a good way to approximate the trajectory of such systems. In this paper, a novel algorithm for numerical solution of fractional-order differential equations based on the definition of Grunwald-Letnikov is presented. The results of numerical solution by using the novel method and the frequency-domain method are compared, and the limitations of frequency-domain method are discussed.

Ke Xiao, Shang-Bo Zhou, Wei-Wei Zhang. Numerical Solution for Fractional-Order Differential Systems with Time-Domain and Frequency-Domain Methods[J]. Journal of Electronic Science and Technology, 2008, 6(3): 294-298.
Citation: Ke Xiao, Shang-Bo Zhou, Wei-Wei Zhang. Numerical Solution for Fractional-Order Differential Systems with Time-Domain and Frequency-Domain Methods[J]. Journal of Electronic Science and Technology, 2008, 6(3): 294-298.

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return